# SDR CALA2025111911348

- Difficulty date: November 18, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 77,461 hours, 29,845 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DUR FLT FAINT SMOKE  SMELL BTW ROWS 12-21 AIRCRAFT LEFT.  SMELL DISSIPATED AFTR 5 MINS FLIGHT AND CABIN CREW COMPLETED FORM 46-6020. DEBRIEFED FLIGHT AND CABIN CREW ON ASSOCATED SMOKE/ODOR IN CABIN. INSPECTED AREAS SUSECTED TO CAUSE CONCERN REF AMM TASK 05-51-26-800-801-C1; NO DEFECTS NOTED. AIRCRAFT IS SAFE FOR PASSENGERS AND CREW. FLIGHT AND CABIN CREW COMPLETED FORM 46-6020. DEBRIEFED FLIGHT AND CABIN CREW ON ASSOCIATED SMOKE/ODER IN CABIN. INSPECTED AREAS SUSPECTED TO CAUSE CONCERN REF AMM TASK 05-51-26-800-801-C1. NO DEFECTED NOTED. AIRCRAFT IS SAFE FOR PASSENGERS AND CREW.
